# SDR 9802599911

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961N
- Make and model: Doug DC-9-31
- Aircraft serial: 47405
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND TAILCONE CATWALK AND RELEASE HANDLE EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK. OPERATIONAL CHECK NORMAL.
